# SDR DALA2025092907057

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 84,162 hours, 33,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MG, FOUND EMERGENCY LIGHTS 4DC 5DC 15/15DEF AND R2 ON WHEN A/C DOWN POWERED AND EMERGENCY LIGHT SW OFF.    REPLACED POWER SUPPLY M730 IN FWD CEILING PANEL PER AMM 33-51. REPLACED BATTERY PACK M732 PER B757 AMM 33-51 CHECKS GOOD BATTERY CHARGING CHARGE WILL BE COMPLETE AT 1530 MST. R /R BATTERY CHARGER AND BATTERY PACK M732 PER B757 AMM 33-51 OPS CHECK GOOD. (7354393)
